# SDR QXEA0000571

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT ENGINE COWL OIL SERVICE DOOR PLACARD DETERIORATED.  REPLACED LEFT ENGINE COWL OIL SERVICE PLACARD P/H 45101-005.
